Chin. Phys. B
中国物理B  2013, Vol. 22 Issue (9): 090201    DOI: 10.1088/1674-1056/22/9/090201
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
Symmetries and conserved quantities of discrete wave equation associated with the Ablowitz-Ladik-Lattice system
傅景礼a, 宋端b, 付昊c, 何玉芳a, 洪方昱a
a Institute of Mathematical Physics, Zhejiang Sci-Tech University, Hangzhou 310018, China;
b Department of Physics, Eastern Liaoning University, Dandong 118001, China;
c China Jingye Engineering Corporation Limited, Shenzhen Brach, Shenzhen 518054, China
Symmetries and conserved quantities of discrete wave equation associated with the Ablowitz-Ladik-Lattice system
Fu Jing-Lia, Song Duanb, Fu Haoc, He Yu-Fanga, Hong Fang-Yua
a Institute of Mathematical Physics, Zhejiang Sci-Tech University, Hangzhou 310018, China;
b Department of Physics, Eastern Liaoning University, Dandong 118001, China;
c China Jingye Engineering Corporation Limited, Shenzhen Brach, Shenzhen 518054, China

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn